MathSciNet Relay Station
MathSciNet bibliographic data
MR1197426 52B30 (32S50 57N10)
Jiang, Tan; Yau, Stephen S.-T. Topological invariance of intersection lattices of arrangements in ${\bf C}{\rm P}^2$. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 1, 88–93.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement